Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 92, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 9, 2013, 5:26 PM MDT for Grant County, New Mexico. It was in force for 94 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2013, 5:26 PM MDT (23:26 UTC)
- Expired
- Sep 9, 2013, 7:00 PM MDT
- In force
- 94 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 174 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 6:07 PM MDT | HEAVY RAIN 1.2 | 3 Nne Tyrone, NM | 1.2 INCHES OF RAIN HAVE FALLEN IN PAST HOUR WITH RAIN STILL FALLING.. |
| Sep 9, 6:17 PM MDT | FLASH FLOOD | Silver City, NM | GRANT COUNTY OFFICIALS REPORT STREET FLOODING IN DOWNTOWN SILVER CITY. WATER ESTIMATED TO A DEPT OF AT LEAST 5 INCHES ON SOME STREETS. |
| Sep 9, 6:20 PM MDT | FLASH FLOOD | Silver City, NM | SERIOUS STREET FLOODING REPORTED FROM SILVER CITY TO PINOS ALTOS. |
| Sep 9, 6:25 PM MDT | HEAVY RAIN 1.4 | Silver City, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WGUS54 KEPZ 092326
FFWEPZ
NMC017-100100-
/O.NEW.KEPZ.FF.W.0092.130909T2326Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
526 PM MDT MON SEP 9 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...
* UNTIL 700 PM MDT
* AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
GEORGETOWN...
LITTLE WALNUT VILLAGE...
ARENAS VALLEY...
COBRE...
FIERRO...
HANOVER...
NORTH HURLEY...
TYRONE...
PINOS ALTOS...
MCMILLAN CAMPGROUND...
CHERRY CREEK CAMPGROUND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.
&&
LAT...LON 3293 10842 3294 10802 3256 10797 3259 10812
3267 10838
$$
ROGASH2 follow-up statements
900
WGUS74 KEPZ 100016
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
616 PM MDT MON SEP 9 2013
NMC017-100100-
/O.CON.KEPZ.FF.W.0092.000000T0000Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
616 PM MDT MON SEP 9 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY
UNTIL 700 PM MDT...
AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA.
STORM SPOTTERS REPORT OVER AN INCH OF RAIN HAS FALLEN IN AN HOUR
NEAR TYRONE WITH MORE RAIN EXPECTED. HEAVY RAINS ALSO CONTINUE TO
FALL AROUND SILVER CITY AND PINOS ALTOS.
LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
GEORGETOWN...
LITTLE WALNUT VILLAGE...
ARENAS VALLEY...
COBRE...
FIERRO...
HANOVER...
NORTH HURLEY...
TYRONE...
PINOS ALTOS...
MCMILLAN CAMPGROUND...
CHERRY CREEK CAMPGROUND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.
&&
LAT...LON 3293 10842 3294 10802 3256 10797 3259 10812
3267 10838
$$
ROGASH942
WGUS74 KEPZ 100051
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
651 PM MDT MON SEP 9 2013
NMC017-100106-
/O.EXP.KEPZ.FF.W.0092.000000T0000Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
651 PM MDT MON SEP 9 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL GRANT
COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM MDT...
HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
HOWEVER BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND
LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3293 10842 3294 10802 3256 10797 3259 10812
3267 10838
$$
ROGASHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:01 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 9, 3:01 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
301 PM MDT MON SEP 9 2013
.SYNOPSIS...
SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL EXPERIENCE A PERIOD
WET WEATHER FOR THE NEXT FEW DAYS. A DEEP PLUME OF MOISTURE HAS
MOVED OVER THE AREA. THIS WILL RESULT IN NUMEROUS RAIN SHOWERS AND
THUNDERSTORMS. PERIODS OF MODERATE TO HEAVY RAINFALL WILL OCCUR
WITH A POTENTIAL FOR FLOODING OVER THROUGH THURSDAY. SOME AREAS
MAY RECEIVE AS MUCH AS 4 INCHES OF RAIN. THERE IS A RISK OF
DANGEROUS FLOODING ALONG DRAINAGES...ARROYOS AND STREAMS. POORLY
DRAINED LOW LYING AREAS MAY EXPERIENCE PONDING OF WATER. RAIN
CHANCES WILL LESSEN TOWARD THE END OF THE WEEK AS THE DEEP PLUME
OF MOISTURE MOVES AWAY FROM THE AREA. TEMPERATURES WILL BE BELOW
NORMAL THE NEXT SEVERAL DAYS...DUE TO RAIN AND CLOUDY CONDITIONS.
&&
.DISCUSSION...
A WET AND ACTIVE WEATHER PATTERN IS EXPECTED FOR THE NEXT FEW
DAYS. A CIRCULATION PATTERN OF A LOW PRESSURE SYSTEM TO THE WEST
AND HIGH PRESSURE TO THE EAST HAS CONCENTRATED A DEEP PLUME OF
MOISTURE OVER THE DESERT SOUTHWEST. MODELS PROJECT THAT THIS PLUME
OF MOISTURE WILL REMAIN OVER THE AREA THROUGH AT LEAST THURSDAY.
WITH MOIST CONDITIONS IN PLACE...EXPECT NUMEROUS RAIN SHOWERS AND
SCATTERED THUNDERSTORMS TO OCCUR. DAY TIME TEMPERATURES WILL RUN
WELL BELOW NORMAL WITH THE ADDITIONAL CLOUDINESS AND RAIN.
VERY HIGH PRECIPITABLE WATER VALUES ARE INDICATIVE OF STORMS THAT
WILL BE VERY EFFICIENT RAIN PRODUCERS. PERIODS OF MODERATE TO
HEAVY RAINFALL ARE EXPECTED THROUGH THURSDAY WITH SOME AREAS
RECEIVING AS MUCH AS 4 INCHES OF RAIN AND A BROAD PORTION OF THE
AREA RECEIVING BETWEEN 1 AND 2 INCHES OF RAINFALL. A POSSIBLE
COUNTER BALANCE TO THIS RAIN WILL BE THE CONSIDERABLE CLOUDINESS
THAT WILL SUPPRESS TEMPERATURES WELL BELOW NORMAL AND COULD
PREVENT STRONGER RAIN PRODUCING STORMS FROM DEVELOPING. IN
ADDITION THIS MOIST SOUTHERLY FLOW WILL TEND PRODUCE RAIN SHOWERS
THROUGH THE NIGHT...ADDING TO RAIN AMOUNTS.
THERE IS A FLOODING POTENTIAL...ESPECIALLY ALONG DRAINAGES...
ARROYOS...STREAMS AND LOW WATER CROSSINGS FOR THE NEXT FEW DAYS.
THE SILVER FIRE BURN SCAR IS PARTICULARLY SENSITIVE TO RAINFALL
WITH FLASH FLOODING POTENTIAL FAIRLY HIGH FOR AREAS ADJACENT TO
THE BURN SCAR. HEAVY RAINS WILL ALSO RESULT IN PONDING OF WATER IN
POORLY DRAINED LOW LYING AREAS AND STREET FLOODING IN URBAN AREAS.
BY FRIDAY...MODELS ARE PROJECTING THAT THE MOISTURE PLUME WILL
DIMINISH AND SHIFT BACK TO THE WEST. THIS WILL RESULT IN A LESS
ACTIVE PATTERN OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THAT WILL GENERATE A LIGHTER AND SPOTTY RAINFALL ACCUMULATION FOR
FRIDAY AND THE WEEKEND. A FEW HIGHER AMOUNTS IN THE MOUNTAINS
REMAIN POSSIBLE. FURTHER INTO THE EXTENDED PERIOD A COLD FRONT MAY
PUSH INTO THE LOCAL AREA EARLY NEXT WEEK. THIS FRONT COULD BE A
FOCUS POINT FOR FURTHER STORM ACTIVITY EARLY NEXT WEEK.
&&
.AVIATION...VALID 10/00Z-11/00Z.
AN INFLUX OF DEEP SUB TROPICAL MOISTURE WITH EMBEDDED DISTURBANCES
INTO THE REGION...WILL BRING SCT-NMRS SHRA/SCT TSRA AREA WIDE
THROUGH THE PERIOD. LOOK FOR ISOLD SCT LOWLAND CIGS 020-030/VSBY
3-5SM/WND VRB25G40KT...WITH VLIFR MTN OBSCURATIONS EXPECTED.
LOOK FOR WINDS FROM 140-180/05-10KT OUTSIDE STORMS.
&&
.FIRE WEATHER...
COOL AND MUCH WETTER WEATHER IS ON THE WAY THIS WEEK. MUTUAL
CIRCULATION AROUND A BROAD UPPER LEVEL LOW PRESSURE TROUGH OVER
NORTHERN BAJA CALIFORNIA...AND HIGH PRESSURE ALOFT TO OUR TO
EAST...WILL FOCUS A STREAM OF DEEP SUB TROPICAL MOISTURE OVER US FOR
THE NEXT FEW DAYS. IN A MODERATELY UNSTABLE ATMOSPHERE...THIS WILL
RESULT IN SCATTERED TO NUMEROUS RAIN SHOWERS AND SCATTERED
THUNDERSTORMS THROUGH AT LEAST WEDNESDAY.
RAINFALL TOTALS OF 1 TO 4 INCHES ARE PREDICTED THROUGH FRIDAY...WITH
HIGHER ELEVATIONS IN THE SACRAMENTO MOUNTAINS AND GILA REGION EXPECTED
TO SEE THE HIGHEST AMOUNTS OF RAINFALL. PERSISTENT RAINFALL OF THIS NATURE
WILL CREATE CONDITIONS PRIME FOR FLASH FLOODING AND FLOODING OF LOW LYING
AREAS. WATERSHEDS THAT DRAIN AREAS AFFECTED BY RECENT FIRE ACTIVITY...SUCH
AS THE SILVER FIRE...WILL BE AREAS ESPECIALLY PRONE TO FLASH FLOODING.
SHOWERS/STORMS WILL START TO END FROM EAST TO WEST ON FRIDAY...AS THE HIGH
MIGRATES BACK WEST AND BACKS OVER CENTRAL TEXAS AND BRINGS DRIER
EASTERLY FLOW BACK OVER US.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 67 78 68 78 68 / 60 70 70 70 70
SIERRA BLANCA 62 82 63 83 65 / 40 70 70 70 50
LAS CRUCES 61 76 61 76 63 / 50 70 70 80 80
ALAMOGORDO 63 80 64 78 68 / 30 70 80 80 80
CLOUDCROFT 48 64 49 63 45 / 40 90 100 90 80
TRUTH OR CONSEQUENCES 61 75 61 75 61 / 50 80 70 80 70
SILVER CITY 54 73 56 73 61 / 80 80 80 80 80
DEMING 61 73 61 75 63 / 60 70 60 70 70
LORDSBURG 59 78 59 79 66 / 80 80 60 50 50
WEST EL PASO METRO 66 80 67 80 71 / 60 70 70 70 70
DELL CITY 61 84 62 80 61 / 30 70 70 60 50
FORT HANCOCK 66 85 67 85 68 / 50 70 70 70 60
LOMA LINDA 61 78 60 78 61 / 50 70 70 70 70
FABENS 65 84 66 85 67 / 60 70 70 70 70
SANTA TERESA 61 78 61 80 67 / 60 70 70 70 70
WHITE SANDS HQ 64 79 65 80 64 / 50 70 70 80 80
JORNADA RANGE 61 80 61 80 61 / 50 70 70 80 80
HATCH 60 76 60 76 63 / 60 70 70 80 80
COLUMBUS 62 79 62 80 66 / 60 70 70 60 70
OROGRANDE 63 82 64 81 65 / 40 70 70 70 70
MAYHILL 52 66 53 67 52 / 40 80 90 90 80
MESCALERO 51 65 52 69 53 / 40 90 100 90 80
TIMBERON 52 67 53 69 49 / 40 80 90 80 80
WINSTON 53 69 54 68 54 / 80 90 80 90 90
HILLSBORO 59 74 57 74 59 / 60 80 80 80 80
SPACEPORT 61 78 61 78 59 / 50 70 70 80 80
LAKE ROBERTS 54 73 55 72 58 / 80 90 80 80 80
HURLEY 57 72 57 73 62 / 80 80 70 70 70
CLIFF 49 78 53 78 60 / 80 80 70 70 70
MULE CREEK 49 77 50 76 53 / 90 90 70 60 60
FAYWOOD 59 71 57 74 60 / 70 80 70 80 80
ANIMAS 59 79 59 78 64 / 80 70 60 50 50
HACHITA 58 78 59 78 62 / 80 70 60 50 50
ANTELOPE WELLS 57 77 57 76 60 / 80 70 60 50 50
CLOVERDALE 58 72 56 74 59 / 90 80 60 50 50
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH WEDNESDAY
AFTERNOON FOR NMZ407>416.
FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR NMZ417.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NMZ401>406.
TX...FLASH FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH WEDNESDAY
AFTERNOON FOR TXZ418-419.
FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR TXZ420>424.
&&
04/22Hazardous weather outlook, Sep 9, 11:15 AM MDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1115 AM MDT MON SEP 9 2013 NMZ401>406-101715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- 1115 AM MDT MON SEP 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...THIS AFTERNOON AND TONIGHT DEEP PLUME OF MOISTURE WILL FLOW OVER THE AREA THIS AFTERNOON AND TONIGHT WITH NUMEROUS SHOWERS AND THUNDERSTORMS POSSIBLE. WITH ABUNDANT MOISTURE PRESENT...PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE. THIS WILL RAISE THE POTENTIAL FOR FLOODING ALONG DRAINAGES...ARROYOS...CREEKS AND STREAMS. LOW WATER CROSSINGS AND POORLY DRAINED AREAS MAY ALSO EXPERIENCE POSSIBLE FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON FOR MOST AREAS OF HIDALGO AND GRANT COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POTENTIAL FOR NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL AND POSSIBLE FLOODING WILL CONTINUE ON TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN ON WEDNESDAY BUT MAY NOT BE AS INTENSE. HEAVY RAIN POTENTIAL MAY RETURN ON THURSDAY AS THE MOISTURE PLUME SHIFTS BACK OVER THE AREA. FLOODING WILL BE A POSSIBILITY ALONG DRAINAGES...CREEKS AND ARROYOS...AS WELL AS LOW WATER CROSSINGS AND POORLY DRAINED LOW LYING AREAS. FOR FRIDAY THROUGH SUNDAY RAIN CHANCES WILL DIMINISH SOMEWHAT WITH ISOLATED TO SCATTERED SHOWERS POSSIBLE BUT WITH LIGHTER A MORE SPOTTY RAINFALL PATTERN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. NMZ407>417-TXZ418>424-101715- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1115 AM MDT MON SEP 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT A DEEP PLUME OF MOISTURE WILL BEGIN TO SHIFT EAST OVER THE AREA TONIGHT AND TOMORROW. THERE WILL BE STRONG POTENTIAL FOR HEAVY RAINFALL WEST OF THE CONTINENTAL DIVIDE THIS AFTERNOON AND TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE AREA EAST OF THE DIVIDE. LOCALLY HEAVY RAINFALL MAY OCCUR FROM STRONGER SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE DEEP LAYER OF MOISTURE WILL GENERALLY STRADDLE MOST OF THE AREA TUESDAY THROUGH THURSDAY WITH A POTENTIAL FOR HEAVY RAINFALL AREA WIDE. NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR WITH SOME FLOODING POSSIBLE ALONG DRAINAGES...ARROYOS...AND STREAMS. LOW WATER CROSSINGS AND POORLY DRAINED LOW LYING AREAS MAY ALSO BE AFFECTED. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM TUESDAY THROUGH THURSDAY FOR THE ENTIRE AREA. FRIDAY WILL BEGIN TO SEE LESS MOISTURE OVER THE AREA. HOWEVER... SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE AREA WITH MODERATE RAINFALL POSSIBLE. ACCUMULATIONS SHOULD BE MORE SPOTTY IN SCOPE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:03 AM MDT | Flash Flood Watch | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 5 days |
| Sep 9, 2:04 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 116 min |
| Sep 9, 4:18 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 117 min |
| Sep 9, 5:28 PM MDT | Flash Flood Warning | EPZ | Luna | 92 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.